# SDR CALA2021111002085

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737-9
- Aircraft serial: 43454
- Aircraft time: 2,168 hours, 789 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 11 To 37c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEAT EPL SHROUDS ARE LOOSE AT SEATS 10,11,12,14,15,22,23,24,25,28,29,30,31,32,34,35,36,37C. SECURED ALL EPL SHROUDS LISTED ABOVE IAW CMM 25-21-65, ALL EPL OPS. CHK''S. GOOD
